# SDR A6WA201643680

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,490 hours, 29,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UNDER SURFACE OF RT FLOOR SILL, FS 559+112 HAS CORROSION.  R & R SPLICE ANGLE FROM RT FLOOR SILL AT FS 559+112 IAW SRM 51-42-06, 51-42-11 & 51-21-11.
